# SDR UPS00832203

- Difficulty date: March 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C123,   CARGO DOOR FWD TORQUE BOX FWD FRAME IS DAMAGED.     REMOVED LOWER TORQUE BOX WEB & INTERCOSTAL, TRIMMED OUT DAMAGE & PLUGGED DISCREPANT HOLES IAW REO-G07197.  FABBED UPPER & LOWER REPAIR DOUBLERS,  REPAIR ANGLE & FILLERS IAW REO G07197.  ALODINED & PRIMED IAW DC8 S RM 51-1-8.  INSTALLED UPPER & LWR REPAIR DOUBLERS;  REPAIR ANGLE & FILLERS IAW REO-G07197 & DC8 SRM 51-1-20D, 51-1-21.
